# SDR GTIA2023011636884

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N956NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10857
- Aircraft time: 2,313 hours, 945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DESCENDING THROUGH 4000FT TURNED PACK 1 OFF AND SMELL DISSIPATED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REACTIVATED PACK  #1 IAW AMM 21-50-00. PERFORMED LEVEL A DECONTAMINATION OF THE ECS VIA APU PER AMM 21-00-00. NO SMELL / FUME NOTED. PERFORMED CSAS OPS TEST GOOD. NO FAULTS NOTED. THIS CLEARS DMI 2957572-1 PLACARD REMOVED, MOC NOTIFIED + LOG UPDATED
